# SDR SIMA2019020413004

- Difficulty date: January 30, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 35,637 hours, 31,351 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP FAIL ON FINAL-C/A-RAI LH FSA #1,#2 ,#3  IAW EMB 145 AMM 27-51-09 AND AMM 27-51-10 OPS TEST GOOD. REMOVED AND REPLACED  LH FVS AIRFRAME CONNECTOR J1111 IAW EMB 145 SWPM 20-50-01. RECHECKED WIRING OF LH FVS FOR INSULATION AND CONTINUITY IAW 20-20-03. NO DEFECT NOTED.  FLAP SYSTEM OPS CHECK GOOD IAW EMB 145 AMM  27-51-00 AT THIS TIME. RESISTANCE AND INSULATION CHECKS OF LH FTB AND CIRCUIT TEST GOOD.  CURRENT DRAW ALSO FOUND TO BE 1.10 A ON BOTH CHANNELS. NO DEFECTS NOTED IAW EMB 145 SWPM 20-20-03.
